# SDR VNAA0208009

- Difficulty date: August 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 19,352 hours, 17,343 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Control Unit
- Part number: 7013270934
- Part serial: 94120287
- Condition: Failed
- Location: Nr 1
- Part time: 3,600 hours, 3,079 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CAPTAIN REPORTED LOSING THE TRANSPONDER, RADIO MANAGEMENT UNITS 1 AND 2, FLIGHT MANAGEMENT SYSTEM, TCAS, AUTOMATIC DIRECTION FINDER, AND LOCALIZERS.  WHEN THE AIRCRAFT LANDED IN PIT, MAINTENANCE INSPECTED AND REPLACED THE NR 1 RADIO MANAGEMENT UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
